Equilibria for Pure Exchange Infinite Economies in the Sense of Incomplete Preference
AbstractIn this paper, we introduce a new concept of incomplete preference and cover the known ordering relations such preferences as in economics and semiorder in mathematics. In the sense of the incomplete preference, we obtain a principle of maximal consumption allocations, by which, for a pure exchange economy with infinitely many commodities and infinitely countable agents, we first prove the existence of a quasi-equilibrium, and then conclude that such a quasi-equilibrium can be extended to a general equilibrium of this economy if incomplete preferences are proper in a suitable way.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Society for AEF in its journal Annals of Economics and Finance.
Volume (Year): 4 (2003)
Issue (Month): 2 (November)
Incomplete preferences; Infinite economies; Maximal consumption allocations; Equilibria;
Find related papers by JEL classification:
- C78 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Bargaining Theory; Matching Theory
- D44 - Microeconomics - - Market Structure and Pricing - - - Auctions
- D71 - Microeconomics - - Analysis of Collective Decision-Making - - - Social Choice; Clubs; Committees; Associations
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Paulo Klinger Monteiro, 1994.
"A New Proof Of The Existence Of Equilibrium In Incomplete Markets Economies,"
GE, Growth, Math methods
- Monteiro, Paulo Klinger, 1996. "A new proof of the existence of equilibrium in incomplete market economies," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 85-101.
- Jones, Larry E., 1983. "Existence of equilibria with infinitely many consumers and infinitely many commodities : A theorem based on models of commodity differentiation," Journal of Mathematical Economics, Elsevier, vol. 12(2), pages 119-138, October.
- Podczeck, Konrad, 1996. "Equilibria in vector lattices without ordered preferences or uniform properness," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 465-485.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Mas-Colell, Andreu & Richard, Scott F., 1991. "A new approach to the existence of equilibria in vector lattices," Journal of Economic Theory, Elsevier, vol. 53(1), pages 1-11, February.
- Richard, Scott F. & Srivastava, Sanjay, 1988. "Equilibrium in economies with infinitely many consumers and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 9-21, February.
- Richard, Scott F. & Zame, William R., 1986. "Proper preferences and quasi-concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 231-247, June.
- Fishburn, Peter C, 1991. "Decision Theory: The Next 100 Years?," Economic Journal, Royal Economic Society, vol. 101(404), pages 27-32, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Qiang Gao).
If references are entirely missing, you can add them using this form.